# SDR AALA2020030800000

- Difficulty date: March 8, 2020
- Submitted: March 8, 2020
- Operation: Air carrier
- Aircraft: N994AN
- Make and model: Airbus A320-231
- Aircraft serial: 7407
- Aircraft time: 10,982 hours, 4,190 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D2901005100740
- Condition: Chafed
- Location: Zone 400
- Part time: 10,982 hours, 4,190 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FACTORY CLAMPS HOLDING HYDRAULIC LINE IN PLACE RUBBED THROUGH THE METAL HYDRAULIC LINE IN THREE PLACES CAUSING A SIGNIFICANT LEAK OF HYD FLUID. THE PROTECTIVE INSULATORS HAD WORN THROUGH ALSO.
